Alert archive / Pennsylvania / River Flood Warnings in 2018

River Flood Warning 4, NWS State College, PA

February 16, 2018Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Feb 16, 2018, 6:03 AM EST for Huntingdon County, Pennsylvania. It took effect at Feb 16, 2018, 8:00 AM EST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Feb 16, 2018, 6:03 AM EST (11:03 UTC)
In effect from
Feb 16, 2018, 8:00 AM EST
Expired
Feb 17, 2018, 1:45 AM EST
In force
18 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
Minor

County Huntingdon County, PA

The radar

The State College radar (KCCX), 68 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1).

Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

365 
WGUS41 KCTP 161103
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
603 AM EST Fri Feb 16 2018

...The National Weather Service in State College, PA has issued a 
flood warning for the following rivers in Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued by late morning. 

&&

PAC061-162303-
/O.NEW.KCTP.FL.W.0004.180216T1300Z-180217T0645Z/
/SLYP1.1.ER.180216T1300Z.180216T1900Z.180217T0045Z.NO/
603 AM EST Fri Feb 16 2018

The National Weather Service in State College, PA has issued a 

* Flood Warning for 
  The Aughwick Creek At Shirleysburg
* until late tonight...Or until the warning is cancelled.
* At 6 AM Friday the stage was...9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this morning and
  crest near 10.3 feet by this afternoon. The river will fall below 
  flood stage by this evening.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$
4 follow-up statements
738 
WGUS81 KCTP 161719
FLSCTP
Flood Statement 
National Weather Service State College PA
1219 PM EST Fri Feb 16 2018

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Little Juniata River At Spruce Creek

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued {**** enter generic timing 
for next issuance of this product. i.e. "late this evening"*****}

&&

PAC061-170519-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-180217T1100Z/
/SLYP1.1.ER.180216T1139Z.180216T1701Z.180217T0500Z.NO/
1219 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 12 PM Friday the stage was 10.6 feet and falling.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by mid afternoon.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC013-061-161749-
/O.CAN.KCTP.FL.W.0003.000000T0000Z-180217T0240Z/
/SPKP1.1.ER.180216T0906Z.180216T1215Z.180216T1615Z.NO/
1219 PM EST Fri Feb 16 2018

The Flood Warning is cancelled for
  The Little Juniata River At Spruce Creek.
* At 12 PM Friday the stage was 8.0 feet and falling.
* The river fell below flood stage at 11 AM Friday.
* Flood stage is 8.0 feet.
* The river will continue falling to 3.7 feet by Sunday morning.
* At 8.0 feet...The left, or north bank overflows, affecting several 
  homes.

&&

LAT...LON 4066 7818 4063 7812 4059 7803 4057 7811
      4059 7816 4064 7822             

$$
497 
WGUS81 KCTP 161939
FLSCTP
Flood Statement 
National Weather Service State College PA
239 PM EST Fri Feb 16 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued this evening or earlier if 
need be.

&&

PAC061-170738-
/O.CON.KCTP.FL.W.0004.000000T0000Z-180217T1100Z/
/SLYP1.1.ER.180216T1139Z.180216T1916Z.180217T0500Z.NO/
239 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 2 PM Friday the stage was 10.8 feet and falling.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by after 
  midnight tonight.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC111-170738-
/O.NEW.KCTP.FL.W.0006.180216T2143Z-180217T0945Z/
/CNFP1.1.ER.180216T2143Z.180217T0000Z.180217T0345Z.NO/
239 PM EST Fri Feb 16 2018

* At 2 PM Friday the stage was 11.4 feet and rising.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by late this 
  afternoon and crest near 12.5 feet by this evening.the river will 
  fall below flood stage by tonight.
* At 12.0 feet...The right bank of the river overflows downstream of 
  confluence and about 1/4 mile upstream from the gaging station.

&&

LAT...LON MISSING


$$
161 
WGUS81 KCTP 162112
FLSCTP
Flood Statement 
National Weather Service State College PA
412 PM EST Fri Feb 16 2018

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Frankstown Branch Of The Juniata At Williamsburg
  Aughwick Creek At Shirleysburg
  Youghiogheny River Near Confluence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued later this evening.

&&

PAC013-061-170730-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-180217T0730Z/
/WIBP1.1.ER.180216T1810Z.180217T0000Z.180217T0130Z.NO/
412 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Frankstown Branch Of The Juniata At Williamsburg.
* At 3 PM Friday the stage was 12.4 feet and falling.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river will crest near 12.4 feet by this evening. The river will
  fall below flood stage this evening.
* At 12.0 feet...The right, or south bank overflows. The Road near 
  the river upstream of Williamsburg is inundated. A few homes 
  experience basement flooding.

&&

LAT...LON 4055 7821 4052 7816 4043 7815 4044 7833
      4049 7835 4051 7826             

$$

PAC061-170900-
/O.EXT.KCTP.FL.W.0004.000000T0000Z-180217T0900Z/
/SLYP1.1.ER.180216T1139Z.180216T1916Z.180217T0300Z.NO/
412 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Aughwick Creek At Shirleysburg.
* At 4 PM Friday the stage was 10.8 feet and falling.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by tonight.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

PAC111-170912-
/O.EXT.KCTP.FL.W.0006.180216T2110Z-180217T0945Z/
/CNFP1.1.ER.180216T2027Z.180217T0000Z.180217T0345Z.NO/
412 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Youghiogheny River Near Confluence.
* until late tonight...Or until the warning is cancelled.
* At 4 PM Friday the stage was 12.0 feet and rising.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river will crest between 12 and 13 feet by midnight. 
  The river will fall below flood stage tonight.
* At 12.0 feet...The right bank of the river overflows downstream of 
  confluence and about 1/4 mile upstream from the gaging station.

&&

LAT...LON MISSING


$$
135 
WGUS81 KCTP 170135
FLSCTP
Flood Statement 
National Weather Service State College PA
835 PM EST Fri Feb 16 2018

...The Flood Warning is cancelled for the following rivers in 
Pennsylvania...

  Aughwick Creek At Shirleysburg

...The Flood Warning continues for the following rivers in 
Pennsylvania...

  Frankstown Branch Of The Juniata At Williamsburg
  Youghiogheny River Near Confluence

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Never drive cars through flooded areas!! The water 
may be too deep to allow safe passage. Most deaths that occur during 
flooding are related to vehicles trying to cross flooded roadways.

An update to this product will be issued by Saturday morning.

&&

PAC013-061-170840-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-180217T0840Z/
/WIBP1.1.ER.180216T1810Z.180217T0000Z.180217T0240Z.NO/
835 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Frankstown Branch Of The Juniata At Williamsburg.
* At 7 PM Friday the stage was 12.6 feet and beginning to fall.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage in the 
middle of the night.
* At 13.0 feet...Sections of route 866 from Williamsburg to Ganister 
  are covered by flood waters.

&&

LAT...LON 4055 7821 4052 7816 4043 7815 4044 7833
      4049 7835 4051 7826             

$$

PAC111-171200-
/O.EXT.KCTP.FL.W.0006.000000T0000Z-180217T1200Z/
/CNFP1.1.ER.180216T2027Z.180216T2330Z.180217T0600Z.NO/
835 PM EST Fri Feb 16 2018

The Flood Warning continues for
  The Youghiogheny River Near Confluence.
* At 8 PM Friday the stage was 12.5 feet and beginning to fall.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* The river will continue falling to below flood stage in the middle 
of the night.
* At 12.0 feet...The right bank of the river overflows downstream of 
  confluence and about 1/4 mile upstream from the gaging station.

&&

LAT...LON MISSING


$$

PAC061-170205-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-180217T0900Z/
/SLYP1.1.ER.180216T1139Z.180216T1916Z.180217T0039Z.NO/
835 PM EST Fri Feb 16 2018

The Flood Warning is cancelled for
  The Aughwick Creek At Shirleysburg.
* At 8 PM Friday the stage was 9.9 feet and falling.
* The river fell below flood stage at 8 PM Friday.
* Flood stage is 10.0 feet.
* The river will continue falling to 6.2 feet by Monday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks. 
  Several homes are affected.

&&

LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
      4025 7795 4032 7791             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 16, 5:16 AM EST, 47 minutes earlier.

Area forecast discussion, Feb 16, 5:16 AM EST, 47 minutes before
Area Forecast Discussion
National Weather Service State College PA
516 AM EST Fri Feb 16 2018

.SYNOPSIS...
A cold front will push southeast across Pennsylvania today. High
pressure will build into the region tonight and early Saturday,
then developing low pressure over the southeast states will
track up the Mid Atlantic coast late Saturday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MRMS rain estimates indicate around 2 inches of rain have
fallen since last evening from Southern Clearfield Co southward
through the Laurel Highlands. This area will continue to be the
focus for the heaviest rain early this morning, due to a plume
of anomalous PWATS ascending the high terrain of southwest Pa.
Latest HRRR supports up to an additional half inch of rain over
Somerset county between 10Z-17Z. Flood warning will remain in
effect for this area this morning, with a flood advisory
downwind (east) of there into the south central mountains.

Models indicate cold front will push SE through the region
early this morning. However, significantly drier/colder air
won't arrive until passage of a secondary cold front linked to
shortwave tracking across the Grt Lks. Model indicate this
boundary will reach the northwest counties by late am, the
central part of the forecast area by early afternoon and late
afternoon across the Lower Susq Valley. Will keep showers in the
forecast until passage of secondary cold front. Model soundings
and HREFV2 data indicate just enough cold air may arrive for a
brief change to snow showers over the Alleghenies before precip
shuts off. Don't expect any accums except perhaps a coating over
the highest ridges of Somerset Co.

After a mild morning, expect readings to fall during late
morning and afternoon under strong cold air advection. Arrival
of drier air is likely to bring clearing skies by late in the
day.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
High pressure builds into the region tonight, bringing clearing
skies, diminishing wind and much colder temps. Superblend/NBM
both indicating min temps from the mid teens over the northwest
mountains, to the mid 20s across the Lower Susq Valley.

Weak and fast moving low pressure center is forecast to develop
over eastern NC Saturday afternoon, then track northeast off
the NJ coast overnight into Sunday morning. This could bring a
swath of 2-4 inches of snow to much of the forecast area. Of
some concern is the air and ground temps at the start of pcpn.
This may limit accumulations until sfc temps can cool off.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
00Z NAEFS continues to show a building anomalous upper ridge
along the east coast next week. A period of rain appears likely
Monday, as surface warm front lifts through the area. After
that, 00Z ECENS indicates central Pa will break into the warm
sector with near record high temps possible Tue/Wed. Upper ridge
is progged to weaken a bit late in the week with a cold front
passage and associated showers likely Wed night or Thursday.
Drier and cooler conditions appear likely Friday, but med range
guidance still indicating above normal heights across the
eastern conus and ECENS MOS at least 10 deg above normal Friday.

&&

.AVIATION /10Z FRIDAY THROUGH TUESDAY/...
TAFS updated.

Visibilities remain rather good...even with the rain.

Earlier discussion below.

00Z TAFS sent.

00Z TAFS close to earlier package. Main thing was to add more
detail later on Friday.

A moist southwest flow ascending the Allegheny Mountains will
result in persistent MVFR cigs at KBFD/KJST through dusk, This
will be followed by quickly lowering cigs spreading across the
region this evening, as an area of low pressure approaches from
the midwest and tracks across Pennsylvania tonight, resulting in
rain of varying intensity and deteriorating cigs/vsbys.

Cold front moving faster now...than what models had several
days ago.

Expect clearing from northwest to southeast later on Friday.
Some snow may occur on the back side of the cold front across
the northwest.

Outlook...

Sat and Sat night...Snow spreading northeast across the state
late Sat and continuing into early Sunday with widespread IFR
and LIFR restrictions.

Sun...Clearing.

Mon and Tuesday...Periods of Rain/low cigs possible, especially
NW Mtns.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for PAZ024-033.

&&

SYNOPSIS...Fitzgerald
NEAR TERM...Fitzgerald
SHORT TERM...Fitzgerald
LONG TERM...Fitzgerald/Gartner
AVIATION...Martin
Hazardous weather outlook, Feb 16, 5:45 AM EST, 18 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
545 AM EST Fri Feb 16 2018

PAZ004>006-010-011-037-171045-
Warren-McKean-Potter-Elk-Cameron-Tioga-
545 AM EST Fri Feb 16 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ017>019-025>028-034>036-056-063-171045-
Clearfield-Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-
Juniata-Bedford-Fulton-Franklin-Perry-Cumberland-
545 AM EST Fri Feb 16 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A light snowfall appears likely Saturday evening. Poor driving
conditions are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ024-033-171045-
Cambria-Somerset-
545 AM EST Fri Feb 16 2018

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A light snowfall appears likely late Saturday. Poor driving
conditions are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-041-042-045-046-049>053-057>059-064>066-171045-
Northern Clinton-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-
Dauphin-Schuylkill-Lebanon-Adams-York-Lancaster-
545 AM EST Fri Feb 16 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A light to moderate snowfall appears likely for late in the day
Saturday or Saturday evening. Poor driving conditions are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 16, 1:59 AM EST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 AM EST FRI FEB 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       JOHNSTOWN AIRPORT       40.32N  78.83W
02/16/2018  M0.86 INCH       CAMBRIA            PA   ASOS

            6-HOUR RAINFALL.

0100 AM     HEAVY RAIN       JOHNSTOWN AIRPORT       40.32N  78.83W
02/16/2018  M1.48 INCH       CAMBRIA            PA   ASOS

            12-HOUR RAINFALL.

&&

EVENT NUMBER CTP1800557
EVENT NUMBER CTP1800558

RXR
Local storm report, Feb 16, 2:01 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 AM EST FRI FEB 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       ALTOONA AIRPORT         40.30N  78.32W
02/16/2018  M0.78 INCH       BLAIR              PA   ASOS

            6-HOUR RAINFALL.

0100 AM     HEAVY RAIN       ALTOONA AIRPORT         40.30N  78.32W
02/16/2018  M1.02 INCH       BLAIR              PA   ASOS

            12-HOUR RAINFALL.

&&

EVENT NUMBER CTP1800559
EVENT NUMBER CTP1800560

RXR
Local storm report, Feb 16, 2:11 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
211 AM EST FRI FEB 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HEAVY RAIN       4 N BEDFORD             40.07N  78.50W
02/16/2018  M1.03 INCH       BEDFORD            PA   ASOS

            12-HOUR RAINFALL. BEDFORD COUNTY AIRPORT

&&

EVENT NUMBER CTP1800561

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:03 PM ESTSpecial Weather StatementCTPFranklin, Fulton57 min
Feb 15, 7:32 PM ESTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Fulton, Huntingdon, Juniata and 2 more3 hr
Feb 15, 9:26 PM ESTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Huntingdon and 5 more3 hr
Feb 15, 10:30 PM ESTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Fulton, Huntingdon, Juniata and 2 more3 hr
Feb 16, 1:27 AM ESTAreal Flood WarningCTPCambria, Clearfield, Somerset6 hr
Feb 16, 1:41 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Cumberland, Franklin, Fulton, Huntingdon and 3 more5 hr
Feb 16, 1:43 AM ESTAreal Flood AdvisoryCTPCentre, Clearfield5 hr
Feb 16, 4:27 AM ESTRiver Flood WarningCTPBlair, Huntingdon22 hr
Feb 16, 6:49 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Fulton, Huntingdon, Mifflin3 hr
Feb 16, 8:15 AM ESTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Centre, Clearfield, Cumberland and 7 more3 hr
Feb 16, 1:22 PM ESTRiver Flood WarningCTPBlair, Huntingdon12 hr
Feb 16, 2:39 PM ESTRiver Flood WarningCTPSomerset11 hr
Feb 16, 5:03 PM ESTAreal Flood AdvisoryCTPSomerset9 hr

Nearby

River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.